# SDR DHL2001804542

- Difficulty date: August 16, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK; FLT COMPT- ANGLE LINKED TO FLOORBEAM CORRODED STA 52 NEAR L-22R RBL 60. CUT OUT CORRODED AREA. FABRICATED FILLER IAW SRM 53-2-0 FIG 2.  INSTALLED FILLER & DOUBLER (LT & RT).
